Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 52, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 18, 2007, 3:33 AM EDT for 7 counties in Florida. It took effect at Apr 18, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 3:33 AM EDT (07:33 UTC)
- In effect from
- Apr 18, 2007, 1:00 PM EDT
- Expired
- Apr 18, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3726 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 180733 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 333 AM EDT WED APR 18 2007 FLZ020>025-030>033-035>038-040-182200- /O.UPG.KJAX.FW.A.0052.070418T1700Z-070418T2200Z/ /O.NEW.KJAX.FW.W.0052.070418T1700Z-070418T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 333 AM EDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WARM TEMPERATURES AND DRY AIR WILL PRODUCE RH VALUES NEAR 30 PERCENT THIS AFTERNOON FOR AROUND 4 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ MZ
2 follow-up statements
000 WWUS82 KJAX 181855 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 255 PM EDT WED APR 18 2007 FLZ020>022-035-191000- /O.NEW.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ /O.NEW.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO STRONG WINDS AND LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ036-040-191000- /O.NEW.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.NEW.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ ALACHUA-MARION- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO STRONG WINDS AND LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT IN THE 30 TO 35 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023-030-031-191000- /O.NEW.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ BAKER-UNION-BRADFORD- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-182300- /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HESS
000 WWUS82 KJAX 182306 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 706 PM EDT WED APR 18 2007 FLZ020>022-035-191115- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ /O.CON.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ /O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 706 PM EDT WED APR 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ036-040-191115- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ /O.CON.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ ALACHUA-MARION- 706 PM EDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT IN THE 30 TO 35 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ023-030-031-191115- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ /O.CON.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ BAKER-UNION-BRADFORD- 706 PM EDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-190015- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 706 PM EDT WED APR 18 2007 ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 3:10 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 18, 3:10 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT WED APR 18 2007
.SHORT TERM...WEAK SURFACE TROUGH EXTENDS OVER THE AREA WITH SURFACE
HIGH IN THE EASTERN GULF. ALOFT...RIDGE EXTENDS OVER THE SOUTHEAST
REGION WITH VIGOROUS UPSTREAM TROUGH OVER THE LOWER MISSISSIPPI
VALLEY REGION.
MAIN CONCERN THROUGH THE SHORT-TERM WILL BE ONGOING WILD FIRES IN
SOUTHERN GEORGIA. A DENSE SMOKE ADVISORY IS IN EFFECT FOR
WARE...CHARLTON AND NASSAU COUNTIES THROUGH 5 AM EDT. WILL MAINTAIN
EXISTING PRODUCT THROUGH 5 AM...THEN WILL EXTEND PRODUCT THROUGH
10 AM WHILE REPLACING NASSAU COUNTY WITH PIERCE COUNTY. THIS IS IN
RESPONSE TO TRANSPORT WINDS SHIFTING FROM NORTHWEST TO SOUTHWEST...
LIKELY PUSHING THICKER SMOKE INTO PIERCE COUNTY.
AFOREMENTIONED DISTURBANCE OVER THE LOWER MISSISSIPPI VALLEY REGION
IS FORECAST TO WEAKEN CONSIDERABLY UPON REACHING JAX CWA LATE THIS
AFTERNOON AND EVENING. WITH LIMITED MOISTURE AND WEAKENING
DYNAMICS UPON ARRIVAL...WILL LIMIT POPS TO 20 PERCENT. IN FACT...
DISTURBANCE WILL LIKELY QUICKLY SHIFT EAST THIS EVENING...WITH
DRY FORECAST IS STORE THURSDAY AND INTO THE WEEKEND. A SECONDARY
DISTURBANCE WILL LIKELY CLIP SOUTH GEORGIA THURSDAY EVENING...
AND WILL BE ACCOMPANIED BY SCATTERED CLOUDS...OTHERWISE CLOUDS WILL
BE ON THE DECREASE BEGINNING TONIGHT. THE EXCEPTION WILL BE
LINGERING CLOUDS IN VICINITY OF ONGOING WILD FIRES.
BREEZY NORTHERLY WINDS ARE EXPECTED FRIDAY...IN RESPONSE TO
TIGHTENING GRADIENT BETWEEN LARGE HIGH PRESSURE SYSTEM TO OUR
NORTHWEST AND LOWER PRESSURE OVER THE WESTERN ATLANTIC.
.LONG TERM (SAT THRU TUE)...A DRY FORECAST FOR THE EXTENDED PERIOD
AS MEAN LAYER RIDGE SLOWLY POSITIONS OVER THE AREA. COOLEST TEMPS
ARE FORECAST SATURDAY MORNING WITH LOWS IN THE UPPER 40S POSSIBLE
ACROSS INTERIOR SOUTHEAST GEORGIA AS WELL AS NORTHERN SUWANNEE
VALLEY REGION OF NORTH FLORIDA. A WARMING TREND WILL ENSUE AND
BY TUESDAY...TEMPS WILL RANGE FROM MID 50S TO LOWER 60S IN THE
MORNING...WARMING TO LOWER TO MID 80S DURING THE AFTERNOON.
.AVIATION...MAIN CONCERN TODAY WILL BE SMOKE AND REDUCED
VISIBILITIES. MVFR VSBYS POSSIBLE MAINLY EARLY THIS MORNING AT
SSI...JAX...AND CRG. OTHERWISE VFR CONDITIONS SHOULD PREVAIL BY
AFTERNOON.
&&
.MARINE...QUIET CONDITIONS WILL CONTINUE TODAY WITH LIGHT WINDS AND
SEAS. NE FLOW WILL INCREASE ON FRIDAY WITH BACKDOOR COLD FRONT
PUSHING THROUGH THE WATERS. SCA CONDITIONS POSSIBLE BY LATE FRIDAY.
&&
.FIRE WEATHER...MIN RHS NEAR 30 PERCENT THIS AFTERNOON SO HAVE
UPGRADED WATCH TO WARNING FOR NE FL. LOW RH DURATIONS WILL BE AROUND
4 HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 49 77 49 / 20 20 0 0
SSI 72 57 71 55 / 10 20 10 10
JAX 78 54 76 53 / 10 20 10 0
SGJ 76 57 74 56 / 10 20 10 0
GNV 80 54 80 51 / 20 10 0 0
OCF 80 55 82 51 / 10 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
DENSE SMOKE ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
NASSAU.
GA...DENSE SMOKE ADVISORY FROM 5 AM UNTIL 10 AM EDT THIS MORNING
FOR BRANTLEY.
DENSE SMOKE ADVISORY UNTIL 10 AM EDT THIS MORNING FOR CHARLTON-
WARE.
AM...NONE.
&&
ZAPPE/ZIBURA/Hazardous weather outlook, Apr 17, 10:25 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1025 PM EDT TUE APR 17 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1025 PM EDT TUE APR 17 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TONIGHT... ...DENSE SMOKE ADVISORY UNTIL 5 AM WEDNESDAY FOR CHARLTON... WARE...AND NASSAU COUNTIES... .SMOKE IMPACT... DENSE SMOKE WILL CONTINUE TO AFFECT AREAS ALONG AND EAST OF A LINE FROM NEAR WAYCROSS TO FOLKSTON...HILLIARD AND CALLAHAN. MOTORISTS AND NEARSHORE MARINERS SHOULD USE EXTRA CAUTION OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WIDESPREAD SMOKE WILL LIKELY CONTINUE OVER PORTIONS OF WARE... CHARLTON...AND NASSAU COUNTIES ON WEDNESDAY MORNING AND LOCAL VISIBILITIES MAY AGAIN BE BELOW A HALF A MILE IN THESE AREAS. LOCAL INTERESTS SENSITIVE TO SMOKE MAY WISH TO LIMIT OUTDOOR ACTIVITIES AND REMAIN IN A WELL VENTILATED AREA. .FIRE WEATHER IMPACT...MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE UPPER 20S TO UPPER 30S FOR WEDNESDAY. .MARINE WIND AND SEAS IMPACT...A NORTH TO NORTHEAST FLOW WILL BRIEFLY INCREASE SEAS FRIDAY AFTERNOON INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI/SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:55 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Union | 13 hr |
| Apr 18, 2:55 PM EDT | Fire Weather Watch | JAX | Gilchrist, Suwannee | 37 hr |
| Apr 18, 2:55 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.